# SDR SWIA972043

- Difficulty date: October 21, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N1110J
- Make and model: Emb EMB-120RT
- Aircraft serial: 120110
- Aircraft time: 27,867 hours, 33,580 cycles
- Engine: Pwa PW118
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Box
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE LANDING GEAR WAS SELECTED UP, THE A AND B DOWN PROXIMITY LIGHTS REMAINED LIT, AS WELL AS ALL A AND B DISAGREEMENT LIGHT.  AFTER TWO MINUTES, GEAR CAME UP.  CYCLED TWO TIMES WITH SAME RESULT.  RETURNED TO SFO.  REPLACED LANDING GEAR CONTROL BOX.  CYCLED THE GEARS SEVERAL TIMES.  OPS CHECKS GOOD.  P/N ON:  120-38594-501, S/N:  120009R, S/N OFF:  120081R.
